# SDR HEEA202407150001

- Difficulty date: July 11, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N936PH
- Make and model: Skrsky S92A
- Aircraft serial: 920180
- Aircraft time: 10,328 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sensor
- Part number: 9245015801102
- Condition: Inoperative
- Location: G/B Oil Pressur
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON OUTBOUND LEG, DURING CLIMB OUT, MGB PRESSURE INCREASED INTO THE PRECAUTIONARY (YELLOW) RANGE. RTB, DECLARED EMERGENCY, LANDED RUNWAY 36 AT HOUMA.
